# SDR DALA2025062304670

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 85,438 hours, 32,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 2 RIGHT EXIT SIGN DETACHED. CORRECTIVE ACTION: RE-SECURED 2 RIGHT EXIT SIGN PER B757 AMM 33-51. (5693624)
